MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT ZIRCONIA ABUTMENT BASE; DENTAL ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT ZIRCONIA ABUTMENT BASE; DENTAL ABUTMENT
Catalog Number 6035-30CB
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation not possible due to the product being discarded.
 
Event or Problem Description
Per complaint (b)(4), a 6035-30cb dental abutment base did not fit the respective analog.The label was correct, but the incorrect part was received.

Brand Name
REPLANT ZIRCONIA ABUTMENT BASE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8251092
Report Number3001617766-2019-00024
Device Sequence Number1439919
Product Code NHA
UDI-Device Identifier10841307114024
UDI-Public10841307114024
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/12/2023
Device Catalogue Number6035-30CB
Device Lot Number111114
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1